MathSciNet Relay Station
MathSciNet bibliographic data
MR2124813 20E07 (20D10)
Matei, Daniel; Suciu, Alexander I. Counting homomorphisms onto finite solvable groups. J. Algebra 286 (2005), no. 1, 161–186.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement